# SDR SWAA2024102250801

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,254 hours, 5,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CLIP BROKEN AT AFT ENTRY DOOR. RIVET P/N BACR15BB5DC<[01] SECURED GIRT BAR CLIP AT AFT ENTRY DOOR WITH FASTENER PER SRM 51-40-02. OPS CHECK NORMAL.
